# SDR DALA2016081806070

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON RIGHT WING FIXED LE BETWEEN XIS 83.5, XIS 90 AND XIS 120.  GOUGES  WERE BLENDED IAW SRM 57-00-00 FIG 103. BHEC INSPECTION WAS ACCOMPLISHED ON DRILLED HOLES , HOLE 2, CRACKS WERE FOUND IAW ETI-17-16-109.  REPAIRED IAW ETI-17-16-109 REV 2 AND ER/A 549231-14 REV ORIGINAL. SECTION I.
